# SDR TSAA9871191

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

FLT 297 - NR 2 ENGINE OIL PRESSURE LIGHT ILLUMINATED ON CLIMB-OUT FOLLOWED BY 'O' OIL QTY INDICATION AND OIL PRESSURE SLOWLY DECREASED TO FLUCTUATE BETWEEN 10-15 LBL PSI.  SHUTDOWN PERFORMED.  REPLACED NR 2 ENGINE IAW M-211, M-212, M-213, M-214 AND M-215.  OK FOR SERVICE REQUIRED INSPECTION C/W FOR NR 2 ENGINE.  REMOVE AND INSTALL IAW M-211, M212, M-213, M-214, AND M-215.  AIRCRAFT RETURNED TO SERVICE.  (M)
